MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C SK, LARGE, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C SK, LARGE, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSL5
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a prodisc c sk device at c5-6 on (b)(6) 2023.The tdr level was reported as being hyper mobile and causing pain, surgeon stated that the patient seemed to never quite heal and that the implant seemed loose upon removal.The surgeon removed the sk implant and fused the patient on (b)(6) 2025.Surgeon sent the patient for serological allergy screening post removal and fusion to rule out any unreported metal allergies and the results confirmed that the patient has a previously undiagnosed low grade nickel allergy which the surgeon believes caused the need to explant the sk.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c sk device at c5-6 on (b)(6) 2023.The tdr level was reported as being hyper mobile and causing pain, surgeon stated that the patient seemed to never quite heal and that the implant seemed loose upon removal.The surgeon removed the sk implant and fused the patient on (b)(6) 2025.Surgeon sent the patient for serological allergy screening post removal and fusion to rule out any unreported metal allergies and the results confirmed that the patient has a previously undiagnosed low grade nickel allergy which the surgeon believes caused the need to explant the sk.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.There are no previous issues or capas associated with the complaint.A device evaluation could not be completed as the implant was not returned following the removal surgery and no imaging was provided.The surgeon did confirm that the patient had a previously undiagnosed low grade nickel allergy.The removal was due to the patient's nickel allergy.The submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C SK, LARGE, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21424076
Report Number3007494564-2025-00026
Device Sequence Number20811611
Product Code MJO
UDI-Device Identifier00843193113917
UDI-Public(01)00843193113917(17)280331(10)2022-1364
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDSL5
Device Catalogue NumberUNKNOWN
Device Lot Number2022-1364
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale